Duke Mathematical Journal

Locally bounded topologies on global fields

Elizabeth Nichols and Jo-Ann Cohen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 4 (1977), 853-862.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312545

Digital Object Identifier
doi:10.1215/S0012-7094-77-04438-6

Mathematical Reviews number (MathSciNet)
MR0457420

Zentralblatt MATH identifier
0375.12030

Subjects
Primary: 12J10: Valued fields

Citation

Nichols, Elizabeth; Cohen, Jo-Ann. Locally bounded topologies on global fields. Duke Math. J. 44 (1977), no. 4, 853--862. doi:10.1215/S0012-7094-77-04438-6. https://projecteuclid.org/euclid.dmj/1077312545


Export citation